# SDR DALA1017311806

- Difficulty date: July 15, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 34,973 hours, 9,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND EMERGENCY PATH LIGHTS AT 1D-4D INOPERATIVE.  MAINTENANCE FOUND FUSE IN THE BATTERY CHARGER PACK M6756 BAD AND REPLACED.  SYSTEM OPERATION IS NORMAL (2010-D0868)(DL764101943).
